Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawls from Respiridol, Depakote, Trazadone...

Posted by judy on January 9, 2000, at 15:55:19

In reply to Withdrawls from Respiridol, Depakote, Trazadone..., posted by ljm on November 16, 1998, at 19:56:32

I'm also in the process of tapering- I hope your under a doctor's supervision while you do this. 500mgs of depakote isn't very high- I started at about 1000 and have now stopped. My doctor had me going down 250mgs about every 4 days. I didn't have any physical symptoms- I'm assuming you're bipolar?, I guess he was watching for manic symptoms in me. I also took 3mgs of risperdal at one time and stopped suddenly and had "neuroleptic withdrawal symptoms". I felt incredible anxiety and had auditory hallucinations, but I guess not everyone goes through that and I should have tapered. You're on a high dose of wellbutrin- I bet your doc has you taper very slowly; some people are very sensitive (look at some of the posts from people withdrawing from AD's- headaches, rage, insomnia, etc.) I've never taken trazadone so I can't help you there. I guess the key is 1 drug at a time, slowly and under a doctor's supervision. Best of luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:judy thread:1278